MathSciNet Relay Station
MathSciNet bibliographic data
MR1831295 (2002d:34156) 34M55 (34A25 34A26 34M35)
Mazzocco, M. Rational solutions of the Painlevé VI equation. Kowalevski Workshop on Mathematical Methods of Regular Dynamics (Leeds, 2000). J. Phys. A 34 (2001), no. 11, 2281–2294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement